# SDR USAA920081871

- Difficulty date: October 11, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32394
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03C10753038/006 FUSELAGE FRAME CRACKED ON INNER CHORD AT BS 601, S17R, WL 202, RBL 66.  REPAIRED FUSELAGE FRAME INNER CHORD AT BS 601, S17R, WL 202, RBL 66 IAW EA NR 100688.
